# SDR SWAA2021081373864

- Difficulty date: May 16, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB; AFT CARGO BAY BS 790 - BS 847; RBL 26; WL 169 ; / [01] REMOVED CORROSION FROM ACB SUBTHRESHOLD WEB MEASURED 8.3'L X 2.5'W AND 100% MATERIAL LOSS FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1; [02] OUT OF LIMITS; [03] REMOVED FORWARD CARGO BAY SUBTHRESHOLD WEB IAW SRM 51-40-02; [04] VERIFIED REMOVAL OF CORROSION FROM ACB SUBTHRESHOLD WEB MEASURED 8.3'L X 2.5'W AND 100% MATERIAL LOSS FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1; [05] REMOVED AFT CARGO BAY SUBTHRESHOLD WEB IAW SRM 51-40-02; [06] REMOVED AFT CARGO BAY SUBTHRESHOLD WEB IAW SRM 51-40-02; [07] UPDATED CORROSION LEVEL TO (LEVEL 2) IAW SRM 53-60-15-1A-1.; [08] VERIFIED CORROSION LEVEL @; [09] LOCATED; DRILLED AND COUTERSINKED REPLACEMENT PART. APPLIED CHEMICAL CONVERSION COATING. IAW SRM 51-40-05; SRM 51-40-06; SRM 51-40-08; DWG 146A8340; DWG 146A8123.
